MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The approximately 80% stenosed, medium length target lesion was located in the non-tortuous and highly calcified anterior tibial artery.A 3.0mm x 100mm x 150cm coyote balloon catheter was for dilatation.However, during procedure, the balloon was advanced over the wire into the sheath and it was noticed that the balloon appeared not wrapped, as if it had been inflated then deflated.The physician noticed blood coming out from the inflation port, he then removed the balloon from the sheath.An encore 26 inflation device was attached to the inflation port of the balloon and pulled negative, and the inflation device started to fill with air.The procedure was completed with another coyote balloon.There were no complications and the patient's status was fine.
 
Additional Manufacturer Narrative
The returned product consisted of a coyote balloon catheter.A visual and microscopic inspection revealed a pinhole in the inner shaft 42.5cm from the tip.The hole in the inner shaft prevented successful inflation of the device.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10817668
Report Number2134265-2020-15372
Device Sequence Number11179397
Product Code DQY
UDI-Device Identifier08714729796565
UDI-Public08714729796565
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025822359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1